I took plan b and got my period at the expected time two weeks after. (The condom slipped off and we wanted to be safe). We had sex four days after the start of my period, the condom broke during sex, neither of us realized until the end (I told him to pull out just in case, thank god, but some still got inside). I took plan b eight hours after the incident. Six days later (today) I woke up to light brown discharge and light cramps. There is new blood. Could this be implantation bleeding? Am I pregnant? I plan on starting birth control a few weeks from now.
I agree it's the hormone from Plan B. Even 1 dose is a really big amount for your body.
A couple of tips, in case you didn't know:
*Hold the teat of the condom closed whilst it's rolled onto his penis. This prevent air getting trapped in it, & causing the condom to burst during intercourse. If there's no air in there, it can't pop.
*Always hold the condom on the base of the penis as he withdraws. This stops it sliding off inside of you.
*Never continue to have intercourse once he's come, with the same condom still on him. As soon as he loses his erection, the condom will stop being tight, & will either slide off inside you, or leak into you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2014 • 1 answer
Posted 22 Oct 2015 • 0 answers
Posted 26 Feb 2016 • 1 answer
Posted 28 Jul 2016 • 0 answers
Posted 19 Aug 2016 • 1 answer